# SDR COMA2011091470045

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N624CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 20,511 hours, 14,510 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119050
- Condition: Chafed
- Location: Fuselage
- Part time: 20,511 hours, 14,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R CHAFED BY WATER INJECTION LINE BRACKET JUST AFT OF FS 1144.00.  REPLACED STRINGER 7R AT FS 1144.00 IAW BOMBARDIER REO 670-53-00-027.
